# SDR EE4Y2025091723167

- Difficulty date: September 17, 2025
- Submitted: September 18, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N688DR
- Make and model: Emb ERJ 190-200 LR
- Aircraft serial: 0688
- Aircraft time: 26,126 hours, 22,783 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Condition: Misrepaired
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE INSPECTION, AN EXISTING REPAIR WAS FOUND INSTALLED WITHOUT RECORDS AT RH ENGINE PYLON HEAT SHIELD BAY #8. DUE TO THIS FACT, THE REPAIR WAS REMOVED. THIS CONDITION WAS REPORTED AND REPAIRED IAW ETD2025-190-926307 DTD AUG 08 2025 AND DOCUMENTED BY COOPESA COO-EO-2025-22837-R00, UNDER JOB A1Q198, NRI 21-58
